# SDR AALA201707069019

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 04028R4390
- Condition: Failed
- Location: Cockpit
- Part time: 41,392 hours, 12,710 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSHIELD BEGAN ARCING IN UPPER RT, SHUT OFF WINDOW HEAT. SEVERAL MINUTES LATER OUTER PANE CRACKED AT FL 370.  REPLACED THE WINDSHIELD IAW AMM 56-11-01.  THE AIRCRAFT WAS GROUNDED.
